Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

AuthID: I-000-1EJ

External   Internal

Publications Count: 1543

99 Team Members
Filters -> Year: 2019
121
TITLE: Model Validation and Vec Operators
AUTHORS: Cristina Dias ; Carla Santos ; Maria Varadinov; Joao Tiago Mexia ;
SOURCE: International Conference of Computational Methods in Sciences and Engineering (ICCMSE) in INTERNATIONAL CONFERENCE OF COMPUTATIONAL METHODS IN SCIENCES AND ENGINEERING 2018 (ICCMSE-2018), VOLUME: 2040, PUBLISHED: 2018
122
TITLE: Modeling the shelter site location problem using chance constraints: A case study for Istanbul
AUTHORS: Omer Burak Kinay; Bahar Yetis Kara; Francisco Saldanha da Gama; Isabel Correia ;
SOURCE: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, VOLUME: 270, ISSUE: 1, PAGES: 132-145, PUBLISHED: 2018
124
TITLE: More on the density of analytic polynomials in abstract Hardy spaces
AUTHORS: Karlovich, A ; Shargorodsky, E;
SOURCE: Operator Theory: Advances and Applications, VOLUME: 268, PAGES: 319-329, PUBLISHED: 2018
125
TITLE: Multi-start Local Search Procedure for the Maximum Fire Risk Insured Capital Problem
AUTHORS: Maria Isabel Gomes ; Lourdes B Afonso ; Chibeles-Martins, Nelson ; Joana M Fradinho;
SOURCE: 5th International Symposium on Combinatorial Optimization (ISCO) in COMBINATORIAL OPTIMIZATION, ISCO 2018, VOLUME: 10856, PAGES: 219-227, PUBLISHED: 2018
126
TITLE: MultiGLODS: global and local multiobjective optimization using direct search
AUTHORS: Custodio, AL ; Madeira, JFA;
SOURCE: JOURNAL OF GLOBAL OPTIMIZATION, VOLUME: 72, ISSUE: 2, PAGES: 323-345, PUBLISHED: 2018
127
TITLE: Multiple regression design for a full factorial base model associated with a commutative Jordan algebra
AUTHORS: Oliveira, S; Elsa E. Moreira ; Fonseca, M ; Mexia, JT ;
SOURCE: 2018 International Conference on Mathematics and Statistics, ICoMS 2018 in ACM International Conference Proceeding Series, PAGES: 41-45, PUBLISHED: 2018
128
TITLE: Multiplicities of distance Laplacian eigenvalues and forbidden subgraphs
AUTHORS: Fernandes, Rosario ; Maria Aguieiras A de Freitas; Celso M da Silva; Renata R Del Vecchio;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 541, PAGES: 81-93, PUBLISHED: 2018
129
TITLE: Noncommutative rigidity
AUTHORS: Goncalo Tabuada ;
SOURCE: MATHEMATISCHE ZEITSCHRIFT, VOLUME: 289, ISSUE: 3-4, PAGES: 1281-1298, PUBLISHED: 2018
130
TITLE: Nonparametric Individual Control Charts for Silica in Water
AUTHORS: Luís M Grilo ; Mário A Santos; Helena L Grilo;
SOURCE: Contributions to Statistics - Recent Studies on Risk Analysis and Statistical Modeling, PAGES: 127-139, PUBLISHED: 2018
131
TITLE: On the linear combination of independent logistic random variables
AUTHORS: Marques, FJ ;
SOURCE: Statistics, Optimization and Information Computing, VOLUME: 6, ISSUE: 3, PAGES: 383-397, PUBLISHED: 2018
132
TITLE: Operator Theory, Operator Algebras, and Matrix Theory
AUTHORS: Carlos André; Amélia A Bastos; Alexei Yu Karlovich ; Bernd Silbermann; Ion Zaballa;
SOURCE: Operator Theory: Advances and Applications, PUBLISHED: 2018
133
TITLE: Optimal control for two-dimensional stochastic second grade fluids
AUTHORS: N. V. Chemetov ; Fernanda Cipriano ;
SOURCE: STOCHASTIC PROCESSES AND THEIR APPLICATIONS, VOLUME: 128, ISSUE: 8, PAGES: 2710-2749, PUBLISHED: 2018
134
TITLE: Optimizing risk stratification in heart failure and the selection of candidates for heart transplantation
AUTHORS: Tiago Pereira-da-Silva; Rui M. Soares; Ana Luísa Papoila; Iola Pinto ; Joana Feliciano; Luís Almeida-Morais; Ana Abreu; Rui Cruz Ferreira;
SOURCE: Revista Portuguesa de Cardiologia, VOLUME: 37, ISSUE: 2, PAGES: 129-137, PUBLISHED: 2018
135
TITLE: Optimizing risk stratification in heart failure and the selection of candidates for heart transplantation [Aprimoramento da estratificação de risco na insuficiência cardíaca e da seleção de candidatos a transplantação cardíaca]
AUTHORS: Pereira da Silva, T; M. Soares, R; Papoila, AL; Pinto, I ; Feliciano, J; Almeida Morais, L; Abreu, A; Cruz Ferreira, R;
SOURCE: Revista Portuguesa de Cardiologia, VOLUME: 37, ISSUE: 2, PAGES: 129-137, PUBLISHED: 2018
136
TITLE: Paraconsistency in classical logic
AUTHORS: Gabriele Pulcini ; Achille C Varzi;
SOURCE: SYNTHESE, VOLUME: 195, ISSUE: 12, PAGES: 5485-5496, PUBLISHED: 2018
137
TITLE: Partial actions and an embedding theorem for inverse semigroups
AUTHORS: Mykola Khrypchenko ;
SOURCE: Periodica Mathematica Hungarica, VOLUME: 78, ISSUE: 1, PAGES: 47-57, PUBLISHED: 2018
138
TITLE: Partial cohomology of groups and extensions of semilattices of abelian groups
AUTHORS: Mikhailo Dokuchaev; Mykola Khrypchenko ;
SOURCE: Journal of Pure and Applied Algebra, VOLUME: 222, ISSUE: 10, PAGES: 2897-2930, PUBLISHED: 2018
139
TITLE: Perfect Resources, Singularities and Scientific Tourism: Methodological Contributions to Valuation and Resources Institutionalization
AUTHORS: Sergio Nunes; Vanda Sousa; Luis M Grilo ;
SOURCE: International Conference of Computational Methods in Sciences and Engineering (ICCMSE) in INTERNATIONAL CONFERENCE OF COMPUTATIONAL METHODS IN SCIENCES AND ENGINEERING 2018 (ICCMSE-2018), VOLUME: 2040, PUBLISHED: 2018
140
TITLE: Preface
AUTHORS: Coelho, CA ; Mathew, T; Mukhopadhyay, N;
SOURCE: Journal of Statistical Theory and Practice, VOLUME: 12, ISSUE: 1, PAGES: 1-2, PUBLISHED: 2018

Results per Page: 20.
Page 7 of 78. Total results: 1543.